# SDR 98ZZZX1234

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT ASSY SEAT PAN BROKEN AT FWD RT CORNER.  PAN ALSO HAS SEVERAL OTHER CRACKS.  MADE NEW SEAT PAN IAW PS1 DRAWING AW-25-10-9707-06 INSTALLED PER DRAWING ALSO.
